Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21961
De Lellis, C (2002). Some fine properties of currents and applications to distributional Jacobians. Proceedings of the Royal Society of Edinburgh: Section A, 132(4):815-842.
We study fine properties of currents in the framework of geometric measure theory on metric spaces developed by Ambrosio and Kirchheim, and we prove a rectifiability criterion for flat currents of finite mass. We apply these tools to study the structure of the distributional Jacobians of functions in the space BnV, defined by Jerrard and Soner. We define the subspace of special functions of bounded higher variation and we prove a closure theorem.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||29 Nov 2010 17:27|
|Last Modified:||13 Dec 2013 06:32|
|Publisher:||Royal Society of Edinburgh|
|Citations:||Web of Science®. Times Cited: 9|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page